# SDR ASAA2013080995774

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 22,591 hours, 7,054 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE CAUTION AND SCRATCH PAD MESSAGE ILLUMINATED DURING TAXI.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE.  LIGHTS AND MESSAGE DEACTIVATED.  FMC OPS NORMAL.
